RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1989, Volume 304, Number 5, Pages 1041–1043 (Mi dan7248)  

MATHEMATICS

Multiplicity of a spectrum of contractions with finite defect indices

V. I. Vasyunin

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (435 kB)

English version:
Doklady Mathematics, 1989, 39:1, 178–181

Bibliographic databases:
UDC: 517.984
Presented: Л. Д. Фаддеев
Received: 05.08.1987

Citation: V. I. Vasyunin, “Multiplicity of a spectrum of contractions with finite defect indices”, Dokl. Akad. Nauk SSSR, 304:5 (1989), 1041–1043; Dokl. Math., 39:1 (1989), 178–181

Citation in format AMSBIB
\Bibitem{Vas89}
\by V.~I.~Vasyunin
\paper Multiplicity of a spectrum of contractions with finite defect
indices
\jour Dokl. Akad. Nauk SSSR
\yr 1989
\vol 304
\issue 5
\pages 1041--1043
\mathnet{http://mi.mathnet.ru/dan7248}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=997180}
\zmath{https://zbmath.org/?q=an:0685.47007}
\transl
\jour Dokl. Math.
\yr 1989
\vol 39
\issue 1
\pages 178--181


Linking options:
  • http://mi.mathnet.ru/eng/dan7248
  • http://mi.mathnet.ru/eng/dan/v304/i5/p1041

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020